I was given a new pharmaceutical this go around that I've never taken before. I picked it up on Monday morning and could have taken it Monday evening, but I hesitated. Then I hesitated again. This morning I knew I had no choice - I couldn't hesitate anymore.
I pulled up my "big girl panties" and took it. Plaquenil. I need a new nickname for it. "Instant Nausea." Seriously - as soon as it hit my tongue - the nausea set in. My gag reflex set in. I barely got it down and my stomach is churning (a mere 5 minutes later) and I'm hoping it will stay down (otherwise up comes Omnicef, Zithromax, Mepron and Nystatin). I took my "nausea be gone" drink (also known as Gatorade) and it's not touched it yet. Usually if a medicine causes nausea, I can make it disappear with a couple of swigs of Gatorade. Not this time, at least not yet.
And the problem is - if the nausea stays so long - I will wind up visiting the toilet because my body doesn't handle nausea well. Or rather it handles it too well because my body wants to expel whatever is in my stomach that is causing the nausea.